# SDR CALA2022122103453

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 28,940 hours, 10,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A132210
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUS BS 663.75 BULKHEAD RT VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT FASTENER HEAD, RBL 6.   CUT OUT DAMAGE AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 57-10-10-2R-5 FIG 202.
